Some n-rectangle nonconforming elements for fourth order elliptic equations

Ming Wang, Zhongci Shi, Jinchao Xu

Research output: Contribution to journalArticlepeer-review

42 Scopus citations


In this paper, three n-rectangle nonconforming elements are proposed with n ≥ 3. They are the extensions of well-known Morley element, Adini element and Bogner-Fox-Schmit element in two spatial dimensions to any higher dimensions respectively. These elements are all proved to be convergent for a model biharmonic equation in n dimensions.
Original languageEnglish (US)
Pages (from-to)408-420
Number of pages13
JournalJournal of Computational Mathematics
Issue number4
StatePublished - Jul 1 2007
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Computational Mathematics


Dive into the research topics of 'Some n-rectangle nonconforming elements for fourth order elliptic equations'. Together they form a unique fingerprint.

Cite this